# SDR AALA20120512005

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 49,410 hours, 6,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR AFT EXIT SIGN HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 2 DOOR AFT EXIT SIGN, OPS CHECK NORMAL.
